# SDR USAA950014

- Difficulty date: January 8, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N523AU
- Make and model: Boeing 737-3B7
- Aircraft serial: 23858
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Access Panel
- Condition: Leaking
- Location: Nr 1 Pylon
- Stage of operation: CR
- Nature of condition: K
- Precautionary procedure: A

## Discrepancy

PIT - FLT 385 - FLIGHT EN ROUTE PHL TO DEN WHEN TOP LT WING OVAL PANEL, ABOVE ENGINE NACELLE SHOWED MINOR SEEPAGE.  NO FUEL IMBALANCE NOTED.  FLIGHT DIVERTED TO PIT WHERE LANDING WAS WITHOUT INCIDENT.  MAINTENANCE REPLACED FUEL TANK ACCESS PANEL AFT OF NR 1 PYLON ON TOP OF WING.  LEAK CHECK OK.  (W)
